# SDR SWAA2021051311336

- Difficulty date: August 26, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 26,495 hours, 11,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WEB UNDER I/B SCUGG PLATE HAS CORROSION ON SEVERAL LOCATIONS. / REMOVED CORROSION; OUT OF LIMITS PER SRM 53-00-53. REMOVED AND REPLACED WEB PER SRM 51-40-02.
